No open-access location is known for this record yet.
No open-access location is known for this record yet.
Andrew Jeffrey, Single Factor Heath-Jarrow-Morton Term Structure Models Based on Markov Spot Interest Rate Dynamics, The Journal of Financial and Quantitative Analysis, Vol. 30, No. 4 (Dec., 1995), pp. 619-642
Loading…
Stored only when both papers are in the corpus — 132 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.